Li Chen
Li Chen
Bestätigte E-Mail-Adresse bei math.uni-mannheim.de - Startseite
TitelZitiert vonJahr
Analysis of a multidimensional parabolic population model with strong cross-diffusion
L Chen, A Jüngel
SIAM journal on mathematical analysis 36 (1), 301-322, 2004
1412004
Analysis of a parabolic cross-diffusion population model without self-diffusion
L Chen, A Jüngel
Journal of Differential Equations 224 (1), 39-59, 2006
1252006
Rate of convergence towards Hartree dynamics
L Chen, JO Lee, B Schlein
Journal of Statistical Physics 144 (4), 872-903, 2011
652011
Existence of weak solution and semiclassical limit for quantum drift-diffusion model
L Chen, Q Ju
Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 58 (1), 1-15, 2007
412007
The viscous model of quantum hydrodynamics in several dimensions
L Chen, M Dreher
Mathematical Models and Methods in Applied Sciences 17 (07), 1065-1093, 2007
392007
Analysis of a parabolic cross-diffusion semiconductor model with electron-hole scattering
L Chen, A Jüngel
Communications in Partial Differential Equations 32 (1), 127-148, 2007
382007
Multidimensional Degenerate Keller–Segel System with Critical Diffusion Exponent
L Chen, JG Liu, J Wang
SIAM Journal on Mathematical Analysis 44 (2), 1077-1102, 2012
262012
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alì, L Chen, A Jüngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
252010
Semiclassical limit for bipolar quantum drift-diffusion model
J Qiangchang, C Li
Acta Mathematica Scientia 29 (2), 285-293, 2009
242009
The semiclassical limit in the quantum drift-diffusion equations with isentropic pressure
L Chen, Q Ju
Chinese Annals of Mathematics-Series B 29 (4), 369-384, 2008
202008
Rate of convergence in nonlinear Hartree dynamics with factorized initial data
L Chen, JO Lee
arXiv preprint arXiv:1008.3942, 2010
182010
The Dirichlet problem of the quantum drift-diffusion model
X Chen, L Chen, H Jian
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 3084-3092, 2008
182008
Exact criterion for global existence and blow up to a degenerate Keller-Segel system
L Chen, J Wang
Doc. Math 19, 103-120, 2014
172014
The Existence and Long-Time Behavior of Weak Solution to Bipolar Quantum Drift-Diffusion Model*
X Chen, L Chen, H Jian
Chinese Annals of Mathematics-Series B 28 (6), 651-664, 2007
172007
Existence, semiclassical limit and long-time behavior of weak solution to quantum drift-diffusion model
X Chen, L Chen, H Jian
Nonlinear Analysis: Real World Applications 10 (3), 1321-1342, 2009
152009
Large time behavior and energy relaxation time limit of the solutions to an energy transport model in semiconductors
L Chen, L Hsiao, Y Li
Journal of mathematical analysis and applications 312 (2), 596-619, 2005
152005
Quantum semiconductor models
L Chen, M Dreher
Partial differential equations and spectral theory, 1-72, 2011
132011
The solution of Lyumkis energy transport model in semiconductor science
L Chen, L Hsiao
Mathematical methods in the applied sciences 26 (16), 1421-1433, 2003
132003
Global existence and asymptotic behavior of solutions to a nonlocal Fisher–KPP type problem
S Bian, L Chen, EA Latos
Nonlinear Analysis: Theory, Methods & Applications 149, 165-176, 2017
112017
The zero-electron-mass limit in the Euler–Poisson system for both well-and ill-prepared initial data
G Alì, L Chen
Nonlinearity 24 (10), 2745, 2011
112011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20